A linear criterion for solutions of non-linear equations, with application to the BCS gap equation

C. Hainzl, R. Seiringer, in:, American Mathematical Society, 2009, pp. 101–104.

Download
No fulltext has been uploaded. References only!

Conference Paper | Published
Author
;
Series Title
Contemporary Mathematics
Publishing Year
Date Published
2009-01-01
Volume
500
Page
101 - 104
Conference
Spectral and Scattering Theory for Quantum Magnetic Systems
IST-REx-ID

Cite this

Hainzl C, Seiringer R. A linear criterion for solutions of non-linear equations, with application to the BCS gap equation. In: Vol 500. American Mathematical Society; 2009:101-104. doi:10.1090/conm/500/09823
Hainzl, C., & Seiringer, R. (2009). A linear criterion for solutions of non-linear equations, with application to the BCS gap equation (Vol. 500, pp. 101–104). Presented at the Spectral and Scattering Theory for Quantum Magnetic Systems, American Mathematical Society. https://doi.org/10.1090/conm/500/09823
Hainzl, Christian, and Robert Seiringer. “A Linear Criterion for Solutions of Non-Linear Equations, with Application to the BCS Gap Equation,” 500:101–4. American Mathematical Society, 2009. https://doi.org/10.1090/conm/500/09823.
C. Hainzl and R. Seiringer, “A linear criterion for solutions of non-linear equations, with application to the BCS gap equation,” presented at the Spectral and Scattering Theory for Quantum Magnetic Systems, 2009, vol. 500, pp. 101–104.
Hainzl C, Seiringer R. 2009. A linear criterion for solutions of non-linear equations, with application to the BCS gap equation. Spectral and Scattering Theory for Quantum Magnetic Systems, Contemporary Mathematics, vol. 500. 101–104.
Hainzl, Christian, and Robert Seiringer. A Linear Criterion for Solutions of Non-Linear Equations, with Application to the BCS Gap Equation. Vol. 500, American Mathematical Society, 2009, pp. 101–04, doi:10.1090/conm/500/09823.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar